# SDR DALA2023050203421

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY FINDING: AFTER FASTENERS OF ANGLE REMOVAL, CRACK WAS FOUND ON WEB BTW STA 1180-1200 AND STGR 17R AT PAX CABIN FLOOR STRUCTURE. IN REF NRC 00331. CORRECTIVE ACTION: SUMMARY OF NRC 00655: WEB BTW STA 1180-1200 AND STGR 17R AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER ER/A 607873-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2742717)
